# SDR ASAA2021072435494

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 29,939 hours, 9,619 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 499C
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 24,161 hours, 8,456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK ILLUM IN FLIGHT @ CRUISE, RESET WITH MASTER CAUTION. GROUNDED - YES. REMOVED AND REPLACED R/H PACK TCV VALVE (V00141) REF AMM 21-51-10. OPS CHECK GOOD ALL TEST PASS. THIS CLEARS MEL 21-32B SEAMC MIKE NOTIFIED AND PLACARD REMOVED. GROUND VERIFICATION TEST SUCCESSFUL.
